It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My 12 yr old son has been on Concerta 18mg since school started this year. For several weeks, I have not given it to him except on school days. His behavior was never a problem so it saves money and puts the drug into his system less. He had side effects last year on Adderall (headaches, sleeplessness, loss of appetite) but seems to be doing much better on Concerta. He made the honor roll the first semester at school and all ones in conduct(the best) However, for the past six weeks, he has been having what seems like anxiety attacks - he worries that something will happen to me and he will be left alone (his father died when he was 2 1/2) He gets an upset stomach, cries and is very clinging to me. I have been thinking that it is a combination of a realization of having no father and perhaps pre-puberty. He seems to be also fearful of growing up. I have no experience with boys (he is an only child) so I'm not sure what to expect with male puberty. Anyhow, I am wondering if any of this could be related to the Concerta. Could it be related to him going off the Concerta every weekend? This behavior happens on week days as well as weekends and the doctor assured me that this drug does not stay in the system so it doesnt make sense to me. Any ideas?





All times are GMT -7. The time now is 07:04 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!